# SDR SWAA2017082215850

- Difficulty date: June 26, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 44,630 hours, 29,803 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546534
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 520, STRINGER 8R.   REPAIRED THE FRAME IAW ER AND EA.
